# SDR 2005FA0000132

- Difficulty date: January 28, 2005
- Submitted: February 25, 2005
- Operation: General aviation
- Aircraft: N7579T
- Make and model: Cessna R182
- Aircraft serial: R18200042
- Engine: Lyc O540*
- System (JASC): 2720 · Rudder Control System
- Part: Support
- Part number: 071362856
- Condition: Damaged
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING GROUND RUN, PRIOR TO 100 HOUR INSPECTION, NOTICED RUDDER PEDALS DID NOT FEEL RIGHT.  FURTHER INVESTIGATION REVEALED THAT THE NUT-PLATES HAD RIPPED THROUGH THE RUDDER PEDAL SUPPORT PIECES.   (K)
